Journal of Symbolic Logic

On the Hanf Number of Souslin Logic

John P. Burgess

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We show it is consistent with ZFC that the Hanf number of Ellentuck's Souslin logic should be exactly $\beth_{\omega_2}$.

Article information

Source
J. Symbolic Logic, Volume 43, Issue 3 (1978), 568-571.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740262

Mathematical Reviews number (MathSciNet)
MR503794

Zentralblatt MATH identifier
0386.03016

JSTOR
links.jstor.org

Citation

Burgess, John P. On the Hanf Number of Souslin Logic. J. Symbolic Logic 43 (1978), no. 3, 568--571. https://projecteuclid.org/euclid.jsl/1183740262


Export citation